Can you tan while on antibiotics
You will need to speak with your doctor/pharmacist. Some antibiotics are very sensitive to UV light/rays. ChaCha-on! ( Source: http://www.chacha.com/question/can-you-tan-while-on-antibiotics )
More Answers to "Can you tan while on antibiotics"
- Why cant you tan while taking antibiotics?
- Some antibiotics make your skin more sensitive to UV radiation. The concentrated UV light in a tanning booth is very strong and your potential for burning is VERY high while on such medication.
- Can I go in the sun/tanning booth while I am taking oral antibiot...?
- The answer is we should never use a tanning booth, should avoid tanning salons and avoid excessive sun exposure while we are taking oral antibiotics or isotretinoin or using a retinoid. Because these products may each in their own way incre...
Related Questions Answered on Y!Answers
- why cant you tan while taking antibiotics?
- Q: i am taking doxycycline i think thats what its calledanyways the doctor told me not to tan while on the medicationi know one of the many things it was used for was the anthrax virus because it was a cheaper medicationbut i am taking it due to an abortion
- A: Some antibiotics make your skin more sensitive to UV radiation. The concentrated UV light in a tanning booth is very strong and your potential for burning is VERY high while on such medication.
- What will happen if you go into a tanning bed while on antibiotics that say not to be in direct sunlight?
- Q: I tan at least twice a week and I just started taking antibiotics for an infection yesterday. I was planning on tanning tonight just the same even though it says on the label not to be in the direct sun while taking the antibiotics. I'm already pretty tan so I don't see how I could burn, but what other way can it affect you?
- A: What are you? Addicted to tanning booths. Lay off of the leather factory for a week or two. Your gonna look like hell when you get older.
- Is it really dangerous to tan for 30 minutes while taking antibiotics? What can happen?
- Q: does anyone have any terrible experiences?
- A: If you take certain medicines and are exposed to UV radiation, you may have an allergic-type (photosensitive) reaction, including exaggerated skin burn, itching and scaling skin, rash, and swelling. These medicines may include but are not limited to many antibiotics, some birth control pills, high blood pressure medications, antihistamines, tranquilizers, and diabetes medications. If you are taking any medicines, check with your doctor or pharmacist before you tan.
Prev Question: What are the side effects of abilify
People also view